Jump to content





I Have A Confession To Make

Posted by rainydayam, 14 November 2011 · 113 views

stop other topicals!
Ok, so I know that I am supposed to discontinue the use of retin a and tazorac (yes I do use both, one in the morning and one at night...my skin is that oily) and my derm did reiterate this before giving me the script, but I thought that i would continue to use it for a few weeks until the accutane kicked in.... bad idea lol today is day 5 (have not take today's pill) and I woke up this morning with the flakiest skin Ive ever had. I used my clarisonic and sunscreen and all was better....until 6 hours later when I began t shed even worse. No pain or sores, but lesson learned. The accutane has officially kicked in today and I woke up extremely thirsty and downed a bottle of water in about 30 seconds (I don't drink water...ever and that one bottle is usually my DAILY intake!). I'm excited and hopeful! 5 months and 25 days to go!

Oh and one more thing, I don't know if these are side effects, but about 30 minutes after taking the pill, my face gets red and itchy. I hope this isn't an allergic reaction. I don't mind it, but I'd hate to find out I was allergic and have to stop treatment. Also, I'm hungry for the first time  in awhile...Im usually never hungry and get by on one meal a day, but recently i've been starving (hope this is just my period coming and not the meds though!).




doesn't sound like its an allergic reaction...it may just be that your skin is so dry... or because of the chemicals you're using and now your skin is becoming very very sensitice.

I didn't use anything but a very very mild cleanser (I think a dove facial cleanser) with no beads or abrasives and then a heavy duty moistrizer. Anything else would burn on my skin.
I am also on day 5! Yeah definitely watch out for that stuff... my skin is sort of dry, but my lips are feeling it more!
My face is also getting more red, but definitely not red and itchy after 30 minutes.
You need to eat more!! They say you will get less side effects if you more fatty foods in your body, just a helpful hint!
I hope it all works out for you

July 2014

S M T W T F S
  12345
6789101112
13141516171819
202122 23 242526
2728293031  

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors

Twitter